# SDR CALA2013093091564

- Difficulty date: September 28, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 41,312 hours, 16,908 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AREA OF RT ENGINE ACOUSTIC LINER HAS GASPER REPAIR FAILURE.  LCL MX REPORTED FAN CASE ATTRITION LINER APPROXIMATELY 9"0 CLK ON ENGINE 2, MISSING MATERIAL APPROXIMATELY 1.5 INCH BY 0.5 INCH, WITHIN CARRY FORWARD LIMITS OF AMM MT72-017.  TO BE REPAIRED IN 20CYC. REPAIRED IAW MM MAINTENANCE TIP MT72-017.
